Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 6:32 PM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 6:32 PM CDT (23:32 UTC)
- Expired
- Apr 5, 2017, 6:59 PM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:45 PM CDT | TSTM WND DMG | 1 S Cropwell, AL | A FEW OUTBUILDING SUFFERED DAMAGED AND SOME EQUIPMENT WAS OVERTURNED. |
| Apr 5, 6:46 PM CDT | HAIL 0.5 | Cropwell, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
050
WUUS54 KBMX 052332
SVRBMX
ALC115-117-121-060015-
/O.NEW.KBMX.SV.W.0104.170405T2332Z-170406T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
632 PM CDT WED APR 5 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northwestern Talladega County in east central Alabama...
Northeastern Shelby County in Alabama...
Southeastern St. Clair County in Alabama...
* Until 715 PM CDT
* At 632 PM CDT, a severe thunderstorm was located over Coosa Island,
or 9 miles southwest of Pell City, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pell City, Lincoln, Riverside, Vincent, Alpine Bay Resort,
Talladega Superspeedway, Honda Manufacturing Of Alabama, Coosa
Island, Logan Martin Dam, Talladega Municipal Airport, Country Club
Estates, St. Clair County Airport, Sterrett, Eastaboga, Jackson
Shoals, Cropwell and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3369 8614 3368 8614 3367 8605 3366 8605
3365 8603 3360 8602 3360 8600 3359 8599
3359 8595 3332 8638 3345 8651 3370 8620
TIME...MOT...LOC 2332Z 229DEG 49KT 3345 8636
HAIL...1.25IN
WIND...60MPH
$$
89^GSatterwhite4 follow-up statements
912
WWUS54 KBMX 052340
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
640 PM CDT WED APR 5 2017
ALC117-052350-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Shelby AL-
640 PM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3369 8614 3368 8614 3368 8613 3367 8605
3366 8605 3365 8603 3360 8602 3360 8600
3359 8599 3359 8598 3337 8633 3339 8638
3353 8638 3370 8620
TIME...MOT...LOC 2340Z 229DEG 49KT 3352 8626
$$
ALC115-121-060015-
/O.CON.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-St. Clair AL-
640 PM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN TALLADEGA AND SOUTHEASTERN ST. CLAIR COUNTIES...
At 640 PM CDT, a severe thunderstorm was located over Pell City,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pell City, Lincoln, Riverside, Vincent, Alpine Bay Resort, Talladega
Superspeedway, Honda Manufacturing Of Alabama, Coosa Island, Logan
Martin Dam, Talladega Municipal Airport, Country Club Estates, St.
Clair County Airport, Eastaboga, Jackson Shoals, Cropwell and Howells
Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3369 8614 3368 8614 3368 8613 3367 8605
3366 8605 3365 8603 3360 8602 3360 8600
3359 8599 3359 8598 3337 8633 3339 8638
3353 8638 3370 8620
TIME...MOT...LOC 2340Z 229DEG 49KT 3352 8626
HAIL...1.25IN
WIND...60MPH
$$
89^GSatterwhite945
WWUS54 KBMX 052348
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
648 PM CDT WED APR 5 2017
ALC115-121-060015-
/O.CON.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-St. Clair AL-
648 PM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL TALLADEGA AND SOUTHEASTERN ST. CLAIR COUNTIES...
At 648 PM CDT, a severe thunderstorm was located over Lincoln, or
near Pell City, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pell City, Lincoln, Riverside, Talladega Superspeedway, Honda
Manufacturing Of Alabama, Talladega Municipal Airport, St. Clair
County Airport, Jackson Shoals, Eastaboga, Cropwell and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3360 8600 3359 8599 3359 8598 3356 8603
3347 8620 3348 8627 3355 8628 3370 8619
3369 8614 3368 8614 3368 8613 3367 8605
3366 8605 3365 8603 3360 8602
TIME...MOT...LOC 2348Z 228DEG 48KT 3359 8618
HAIL...1.00IN
WIND...60MPH
$$
89^GSatterwhite110
WWUS54 KBMX 052356
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
656 PM CDT WED APR 5 2017
ALC115-060005-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
St. Clair AL-
656 PM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3367 8605 3366 8605 3365 8603 3360 8602
3360 8600 3359 8600 3359 8599 3356 8603
3354 8609 3355 8614 3360 8618 3368 8613
3368 8612
TIME...MOT...LOC 2355Z 230DEG 49KT 3364 8607
$$
ALC121-060015-
/O.CON.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-
656 PM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL TALLADEGA COUNTY...
At 655 PM CDT, a severe thunderstorm was located near Honda
Manufacturing Of Alabama, or 11 miles west of Cobb Town, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lincoln, Talladega Superspeedway, Honda Manufacturing Of Alabama,
Talladega Municipal Airport, Eastaboga and Jackson Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3367 8605 3366 8605 3365 8603 3360 8602
3360 8600 3359 8600 3359 8599 3356 8603
3354 8609 3355 8614 3360 8618 3368 8613
3368 8612
TIME...MOT...LOC 2355Z 230DEG 49KT 3364 8607
HAIL...1.00IN
WIND...60MPH
$$
89^GSatterwhite344
WWUS54 KBMX 052359
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
659 PM CDT WED APR 5 2017
ALC121-060009-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-
659 PM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TALLADEGA COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for east central
Alabama.
LAT...LON 3367 8605 3366 8605 3365 8603 3360 8602
3360 8600 3359 8600 3359 8599 3356 8603
3354 8609 3355 8614 3360 8618 3368 8613
3368 8612
TIME...MOT...LOC 2357Z 229DEG 49KT 3368 8602
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:13 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Apr 5, 1:13 PM CDT, 5 hours 19 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 113 PM CDT Wed Apr 5 2017 .UPDATE... For 18Z Aviation. && .DISCUSSION... Effective warm front roughly positioned from northern Sumter County northeast across southern Bibb County east across southern Talladega County and into southern Cleburne County. The airmass is continuing to rapidly destabilize south of the warm front with temperatures in the low to mid 70's along the U.S. Highway 80 corridor along with dew points in the lower 70's across our southern tier of counties. We continue to monitor the potential for large hail with thunderstorms near and north of the warm front and for the increasing potential of all convective hazards to the southwest across southern Alabama. Our concern continues to increase with discrete storms moving out of Clarke and Monroe Counties and into Wilcox County while additional discrete storms are moving out of Escambia and Conecuh Counties and into Covington County. These storms will pose a threat to Selma/Montgomery/Troy areas through the next few hours. Visible satellite imagery indicates some breaks in the clouds from Washington County north to Tuscaloosa County. Solar radiation will help to further raise temperatures and will result in further airmass destabilization through the remainder of the morning hours across our western and southwest counties. The latest derived hodograph from the KBMX radar velocity wind profile indicates 0-6 km bulk shear of 54 knots and 0-1 km storm relative helicities of 108 m2/s2. The environment remains supportive of severe thunderstorms and tornadoes south of the warm front. 05 && .AVIATION... 18Z TAF Discussion. Except for a small line of TSRA moving northeast toward/thru ASN/ANB over the next hour or so, we are in a lull in the activity for the most part with the activity expected to pick back up in the 21-23z time frame ahead of our approaching front. Some storms could be strong to severe late this afternoon into the early evening. Winds are expected to shift and remain gusty tonight behind the front. Overall VFR cigs are expected outside of convection. 08 && .FIRE WEATHER... A storm system will bring rain and thunderstorms to the area through tonight. Rain-free weather returns Thursday through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 61 40 62 36 / 50 20 10 0 0 Anniston 48 61 40 63 38 / 60 20 10 0 0 Birmingham 47 62 43 63 39 / 30 20 10 0 0 Tuscaloosa 47 65 43 65 39 / 30 10 0 0 0 Calera 48 63 43 64 40 / 30 10 10 0 0 Auburn 50 62 42 62 40 / 60 10 10 0 0 Montgomery 51 68 44 66 41 / 60 10 0 0 0 Troy 52 66 43 65 39 / 60 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 05/08
Hazardous weather outlook, Apr 5, 4:54 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 454 PM CDT Wed Apr 5 2017 ALZ011>015-017>050-070100- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 454 PM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. Severe thunderstorms will be possible along an approaching cold front across all of Central Alabama with tornadoes, damaging straight line winds, and large hail all possible. The best chances for severe thunderstorms along with strong tornadoes will be along, north, and east of an Oneonta to Lake Martin to Opelika line. The threat will end from west to east after the front moves through and could go to as late as 9 PM across the far eastern counties. Behind the storms and the front look for windy conditions with sustained winds of 20 to 30 mph and gusts of 30 to 40 mph possible at times after around 10 PM. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Windy conditions will continue to be possible during the daytime hours through around 7 PM. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be necessary through this evening. 08
In the hours before
Local storm report, Apr 5, 6:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 NNE WEDOWEE 33.34N 85.46W
04/05/2017 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND.
&&
MALSpecial weather statement, Apr 5, 6:20 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
620 PM CDT WED APR 5 2017
ALZ020-052345-
Cherokee AL-
620 PM CDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
645 PM CDT...
At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sand Rock, or near Little River Canyon National Preserve, moving
northeast at 65 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Little River Canyon National Preserve, Sand Rock, Blanche, Little
River Falls, Broomtown, New Moon, Yellow Creek Falls, Chesterfield
and Little River Canyon Np.
LAT...LON 3436 8548 3421 8574 3426 8579 3426 8577
3434 8568 3436 8566 3437 8563 3439 8562
3440 8563 3440 8561 3444 8558 3449 8557
3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 2320Z 221DEG 57KT 3431 8572
17/KLAWSLocal storm report, Apr 5, 6:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 1 ENE MARGARET 33.69N 86.46W
04/05/2017 E1.00 INCH ST. CLAIR AL EMERGENCY MNGR
&&
MALLocal storm report, Apr 5, 6:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL PELL CITY 33.59N 86.28W
04/05/2017 M2.00 INCH ST. CLAIR AL EMERGENCY MNGR
&&
MALLocal storm report, Apr 5, 6:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL WEDOWEE 33.31N 85.49W
04/05/2017 E1.75 INCH RANDOLPH AL PUBLIC
&&
MALLocal storm report, Apr 5, 6:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 1 SW ARGO 33.69N 86.52W
04/05/2017 ST. CLAIR AL PUBLIC
SEVERAL TREES BLOWN DOWN AROUND ARGO.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Apr 5, 2:04 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 56 min |
| Apr 5, 2:44 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 32 min |
| Apr 5, 3:32 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 43 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 40 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 34 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 33 min |
| Apr 5, 4:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 49 min |
| Apr 5, 4:45 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 44 min |
| Apr 5, 5:22 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 38 min |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 51 min |
| Apr 5, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 58 min |
| Apr 5, 6:04 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 56 min |
| Apr 5, 6:52 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 83 min |
| Apr 5, 7:22 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Apr 5, 7:40 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Apr 5, 8:43 AM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Shelby, Talladega | 3 hr |
| Apr 5, 9:00 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 75 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | BMX | Cleburne | 32 min |
| Apr 5, 9:35 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 70 min |
| Apr 5, 10:16 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Apr 5, 10:29 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph | 3 hr |
| Apr 5, 10:38 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 67 min |
| Apr 5, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Apr 5, 11:43 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Apr 5, 11:55 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 66 min |
| Apr 5, 12:53 PM CDT | Special Weather Statement | BMX | Talladega | 82 min |
| Apr 5, 1:42 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Apr 5, 2:35 PM CDT | Special Weather Statement | BMX | Cleburne | 25 min |
| Apr 5, 3:03 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 38 min |
| Apr 5, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 67 min |
| Apr 5, 4:08 PM CDT | Tornado Warning | BMX | Cleburne | 52 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 45 min |
| Apr 5, 4:37 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Apr 5, 4:59 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 45 min |
| Apr 5, 5:32 PM CDT | Special Weather Statement | BMX | Randolph | 13 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 57 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 35 min |
| Apr 5, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 5, 6:03 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| Apr 5, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 43 min |
| Apr 5, 6:20 PM CDT | Special Weather Statement | BMX | DeKalb | 25 min |
| Apr 5, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.